# SDR GLBA201206251

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 30,820 hours, 31,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT INOPERATIVE IN CEILING ABOVE NR1 OVERHEAD BIN.  REPLACED BULB ABOVE NR1 OVERHEAD BIN IAW MM 33-51-01-4, OPS CHECKED GOOD.
